About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 124979, 7 pages
http://dx.doi.org/10.1155/2013/124979
Research Article

Iterative Solution to a System of Matrix Equations

1Department of Mathematics, Shanghai University, Shanghai 200444, China
2School of Mathematics and Statistics, Suzhou University, Suzhou 234000, China

Received 17 May 2013; Accepted 21 September 2013

Academic Editor: Masoud Hajarian

Copyright © 2013 Yong Lin and Qing-Wen Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yong Lin and Qing-Wen Wang, “Iterative Solution to a System of Matrix Equations,” Abstract and Applied Analysis, vol. 2013, Article ID 124979, 7 pages, 2013. doi:10.1155/2013/124979